# SDR FDEA200908143018

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 59,606 hours, 13,605 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Canister
- Condition: Fire
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

LEVEL 3  LOWER FWD CARGO FIRE INDICATION DURING LANDING ROLLOUT.  FIRE BOTTLE DISCHARGED.  BOTTLES WERE BLOWN DUE TO CARGO FIRE IN ONE LD3 CAN. THE CAN WAS REMOVED FROM ACFT AND FIRE WAS EXTIGUISHED BY FIRE DEPARTMENT.  INSPECTED FWD CARGO COMPARTMENT AND NO DAMAGE FOUND.
